# SDR DL764030536

- Difficulty date: June 11, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 8,107 hours, 3,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP FROM ROW 22AB TO 25AB.  FOUND EMERGENCY LIGHT WIRE UNPLUGGED UNDER SEAT 22B.  RECONNECTED SAME, OPS CKS GOOD.
